# SDR ASAA2024020948069

- Difficulty date: February 9, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N853VA
- Make and model: Airbus A320-214
- Aircraft serial: 05034
- Aircraft time: 34,713 hours, 11,812 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: D5461020320100
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM: PYLON #2 R/H FITTING BASEPLATE P.N. D5461020320100 HAS FRETTING GROUNDED - YES. ALL WORK ACCOMPLISHED ON NON ROUTINE 35903.AC FLIGHT HOURS 34712:52,  AC CYCLES 11812,  W.V. 015
